Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Lorentz norm inequalities for the Hardy operator involving suprema

Author: Dmitry V. Prokhorov
Journal: Proc. Amer. Math. Soc. 140 (2012), 1585-1592
MSC (2010): Primary 26D15; Secondary 47G10
Published electronically: January 4, 2012
MathSciNet review: 2869142
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The weighted Lorentz norm inequalities for the Hardy operator involving suprema are characterized.

References [Enhancements On Off] (What's this?)

  • 1. K. F. Andersen and B. Muckenhoupt.
    Weighted weak type Hardy inequalities with applications to Hilbert transforms and maximal functions.
    Stud. Math., 72:9-26, 1982. MR 665888 (83k:42018)
  • 2. C. Bennett and R. Sharpley.
    Interpolation of Operators.
    Pure and Applied Mathematics 129, Academic Press, Inc., Boston, MA, 1988. MR 928802 (89e:46001)
  • 3. M. J. Carro and J. Soria.
    Weighted Lorentz spaces and the Hardy operator.
    J. Funct. Anal., 112(2):480-494, 1993. MR 1213148 (94f:42025)
  • 4. H.-M. Chung, R. A. Hunt, and D. S. Kurtz.
    The Hardy-Littlewood maximal function on $ L(p,q)$ spaces with weights.
    Indiana Univ. Math. J., 31:109-120, 1982. MR 642621 (83b:42021)
  • 5. D. E. Edmunds, P. Gurka, and L. Pick.
    Compactness of Hardy-type integral operators in weighted Banach function spaces.
    Stud. Math., 109(1):73-90, 1994. MR 1267713 (95c:47033)
  • 6. A. Gogatishvili, B. Opic, and L. Pick.
    Weighted inequalities for Hardy-type operators involving suprema.
    Collect. Math., 57(3):227-255, 2006. MR 2264321 (2007g:26019)
  • 7. A. Gogatishvili and L. Pick.
    A reduction theorem for supremum operators.
    J. Comput. Appl. Math., 208(1):270-279, 2007. MR 2347749 (2009a:26013)
  • 8. M. Gol$ '$dman, H. Heinig, and V. Stepanov.
    On the principle of duality in Lorentz spaces.
    Can. J. Math., 48(5):959-979, 1996. MR 1414066 (97h:42008)
  • 9. E. Lomakina and V. Stepanov.
    On the compactness and approximation numbers of Hardy-type integral operators in Lorentz spaces.
    J. Lond. Math. Soc., II. Ser., 53(2):369-382, 1996. MR 1373067 (97f:47031)
  • 10. D. V. Prokhorov.
    Inequalities for Riemann-Liouville operator involving suprema.
    Collect. Math., 61(3):263-276, 2010. MR 2732371 (2011j:26026)
  • 11. E. Sawyer.
    Weighted Lebesgue and Lorentz norm inequalities for the Hardy operator.
    Trans. Amer. Math. Soc., 281:329-337, 1984. MR 719673 (85f:26013)
  • 12. V. D. Stepanov.
    Weighted norm inequalities for integral operators and related topics.
    Krbec, Miroslav (ed.) et al., Nonlinear analysis, function spaces and applications. Vol. 5. Proceedings of the spring school held in Prague, May 23-28, 1994. Prague: Prometheus Publishing House. 139-175, 1994. MR 1322312 (96m:26019)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 26D15, 47G10

Retrieve articles in all journals with MSC (2010): 26D15, 47G10

Additional Information

Dmitry V. Prokhorov
Affiliation: Computing Centre of the Far Eastern Branch of the Russian Academy of Sciences, Kim Yu Chen 65, Khabarovsk 680000, Russia

Keywords: Weighted Lorentz norm inequalities, Hardy operator involving suprema
Received by editor(s): August 12, 2010
Received by editor(s) in revised form: November 1, 2010
Published electronically: January 4, 2012
Communicated by: Richard Rochberg
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society